MathSciNet Relay Station
MathSciNet bibliographic data
MR2568313 15A09
Bu, Changjiang; Li, Min; Zhang, Kuize; Zheng, Lan Group inverse for the block matrices with an invertible subblock. Appl. Math. Comput. 215 (2009), no. 1, 132–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement